Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 124936, 10 pages
http://dx.doi.org/10.5402/2012/124936
Research Article

On Behavior of Solution of Degenerated Hyperbolic Equation

1Institute of Mathematics and Mechanics, Academy of Sciences, Baku, Azerbaijan
2The Sheki Institute of Teachers, Sheki Az5, Azerbaijan

Received 10 August 2012; Accepted 13 September 2012

Academic Editors: A. Bellouquid and F. Ding

Copyright © 2012 Tahir Gadjiev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Kaplan, “On the growth of solutions of quasi-linear parabolic equations,” Communications on Pure and Applied Mathematics, vol. 16, pp. 305–330, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. H. Fujita, “On the blowing up of solutions of the Cauchy problem for ut=Δu+u1+α,” Journal of the Faculty of Science, vol. 13, pp. 109–124, 1966. View at Google Scholar · View at Zentralblatt MATH
  3. K. Hayakawa, “On nonexistence of global solutions of some semilinear parabolic differential equations,” Proceedings of the Japan Academy, vol. 49, pp. 503–505, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. V. A. Galaktionov and H. A. Levine, “A general approach to critical Fujita exponents in nonlinear parabolic problems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 34, no. 7, pp. 1005–1027, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. K. Deng and H. A. Levine, “The role of critical exponents in blow-up theorems: the sequel,” Journal of Mathematical Analysis and Applications, vol. 243, no. 1, pp. 85–126, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. A. Samarskii, V. A. Galaktinonov, S. P. Kurdyumov, and A. P. Mikahailov, Blow-Up in Quasi Linear Parabolic Equations, Nauka, Moscow, Russia, 1987.
  7. Y. Ebihara, S. Kawashima, and H. A. Levine, “On solutions to utt-|x|αΔu=f(u),” Funkcialaj Ekvacioj, vol. 38, no. 3, pp. 539–544, 1995. View at Google Scholar · View at Zentralblatt MATH
  8. S. Chanillo and R. L. Wheeden, “Weighted Poincaré and Sobolev inequalities and estimates for weighted Peano maximal functions,” American Journal of Mathematics, vol. 107, no. 5, pp. 1191–1226, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. P. Tolksdorf, “On quasilinear boundary value problems in domains with corners,” Nonlinear Analysis, vol. 5, no. 7, pp. 721–735, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. D. Gilbarg and N. Trudinger, Elliptic Differential Equation With Partial Derivatives of the Second Order, Nauka, Moscow, Russia, 1989.
  11. O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Uralceva, Lineynie i Kvazilineynie Uravneniya Parabolicheskogo Tipa, Nauka, Moscow, Russia, 1967.
  12. T. S. Hajiev and R. A. Rasulov, “Explosive solution of the nonlinear equation of a parabolic type,” Applied Mathematics Letters, vol. 24, no. 10, pp. 1676–1679, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH